# SDR CALA9601160

- Difficulty date: August 8, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N93738
- Make and model: Boeing 727224
- Aircraft serial: 20666
- System (JASC): 5713 · Wing, Longeron/Stringer
- Part: Stringer
- Condition: Cracked
- Location: Ws 656.50
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND NR 1 FUEL TANK STRINGER CRACKED ON HORIZONTAL FLANGE AT WS 656.50.  THE CRACK WAS STOP DRILLED IAW SB 727-57A159.  A REPAIR WAS FABRICATED AND INSTALLED IAW SB 727-57A159 AND EA 5762-01050, REV J.
